# SDR YENA201804140167

- Difficulty date: April 14, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 45,998 hours, 16,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frame 69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED  ON THE RT SHEAR WEB,  FRAME 69 + 16.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPLACED THE SHEAR WEB IAW SRM 51-42-11, PG 6, PAE 2A.
